Great job! Isn't it such a relief? You NEVER have to do that again:) Congratulations!
PS. I think my brain is still healing, cause I am scattered more often than I care to admit! Lol
Wow, so happy for you. Yes, the worst is over and it sounds like you have a pretty easy time of it. Great job.
I know how much you have struggled and how scared you were so you can stick around this board and tell the newcomers that the FEAR is the worst part lol.
You must feel so relieved and it is so nice to read another success story.
Keep posting and let us know how you are doing. You know the drill lol.
Fear was my issue. But darn ct was too!!! Not making that up!!!!but what I did worked. 29 hours done with it.. Someone said I was getting to anxious because I was feeling good so I waited and waited for " it" to come back...never did. I've been using for a year and a few months, every day up to 80 mgs. . Will never touch a pill again.. To be on this side feels so much better. So much I've missed and never took notice until now!!!! Please try it, get past the 24 hours. Past the 36. Past the week and your done. Years of using done in a week(physically).., mentally well we will just have to work on that won't we...years on take months to get your brain repaired. I'm feeling like A million bucks!!!!treating me to Vegas, well husband is... In honor of remembering a good time we had being married without a haze...
Ok, I’m in the Uk. I know most of you are in USA. I have been taking up to 900 mg a day of dihydracodeine. Doc wont prescribe and started finding it on the Internet doctors and they stopped prescribing. I am 42 hours in. I feel so weak. Mum has had to move in for the weekend to help with my 2 year old. Can some please tell me what to expect next. I slept for about 2 hours last night then was up all night fidgeting and jumping round the bed with restless leg, body, arms! It was hell. I’ve managed to get in the shower. I’m so weak to even write this. I thought this was going to be a walk in the park and I’ve got work on Monday!!! Am I through the worst yet??? Any help will be appreciated! Xx
I'm very happy to hear of someone's success & I hope they are still doing well, but nobody should try this expecting withdrawals to be 24 hours, because it will not happen. If you are thinking of or preparing to stop taking opioids (& are dependent), please disregard this post as anything in the realm of advice or relevant information, as it will provide only false hope & can easily make things that much more difficult. The poster also says they "hope someone tries this," but this is not a method of any kind, only a confusing & misleading anecdote (e.g. it indicates a withdrawal period of 24 hours, then 36 hours, then changes again until later when there is even mention of a whole week). We should always feel happy & encouraged when one succeeds in anything this difficult, but please remember this is nothing more than a story & should be treated as nothing more.
good for you! am doing the same thing myself. was on methadone & other opiates for over 14 yrs straight. took my last on april 6th & going in my 4th week of being clean. i am 52 & just got sick & tired of all the drug slavery because that is basically what it does, it just enslaves your life & kills you slowly just hate it took me this long to find out. like you, & because this is a record for me & have never been more than 2 days without something, i never want to put another opiate or anything else like it down my throat. i would probably be okay if it weren't for that withdrawl smell. been going on for 3 weeks and don't know how much more i can take of it. its making me where i can't eat & want to just barf constantly. any suggestions for that? i will keep pulling for you hon but sounds like you've pretty much got this thing.
I'm not sure what dose you were at before but I've never heard of anyone being done with withdrawals after only a day or two. Glad to hear you're off and feeling better though.
I've never heard of this either withdrawals are hell and can last many a many of weeks if not months.
Good luck everyone hang in there brighter days are ahead.
Congratulations!! Clonidine is very good for withdrawals. Slows Blood Pressure, which rises sharply during withdrawals. You are One of the Blessed. I've been through withdrawals from; BIG oxy habit, Fentanyl patches, Gabbapentin, 24mg/day Suboxine for 2 years, H/brown, and finally Methadone. Over 6 years mostly at 150mg/day. Last 2 years tapered to 34mg.. Bounced.. . WORST OF ALK BY FAR.!!! Of course, they are all bad to quit. But this was the first time I wound up in the Hospital for 4 days. Nearly six weeks out. Yesterday was the FIRST DAY I could stand up and walk. The pain/noise!/helium in my head increased to the point I was only able to lie down...
As someone said here, "You are one of the blessed," as we call you.
I am so happy it was a blessing for you, but like others said, I hope people do not get discouraged when their withdraw lasts longer.
I found I had milestones in stages. 7 days was a pure physical one, no more fear of death from symptoms, 15 days was another, felt more energy, then 30 days was another, and then 45 days, and so on, until everything was a milestone and I stopped realizing milestones, because I was free.
it does take time, and work, and will be the hardest thing one ever does.
I donated one summer to getting clean. April to August were hell. I gave up that summer for all of the summers of the past 6 years, and for all of the summers of my life.